MathSciNet Relay Station
MathSciNet bibliographic data
MR1885826 14F30 (11G25 14F10)
Tsuzuki, Nobuo Morphisms of $F$-isocrystals and the finite monodromy theorem for unit-root $F$-isocrystals. Duke Math. J. 111 (2002), no. 3, 385–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement